Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

How to get out of side effects of medicines for delusional disorder? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Good afternoon
User:Hello Dr
Doctor:Please proceed with your query
User:my family member has a mental illness - Delusional Disorder
Doctor:Sorry to hear that
User:and is taking medications for last 6 months
User:he was very violent before..but after medications he seems to be doing better
User:but side effects of the medications have made him..slow and sleepy throughout the day
User:so he is unable to return back to work (1.5 year break)
Doctor:It happens with the use of psychiatric drugs
User:will these side effects go over time...or he has to put up with that for rest of life
Doctor:He need not take them life long
Doctor:The dosage could be tapered and gradually stopped
Doctor:He need not live on these medications forever
User:but is this curable
Doctor:It is curable but relapses are possible too
User:yes...that is what I read on some forums..relapses happen often
User:but if he takes his medications it safe for him to join with his family (wife & kids)
Doctor:Yes, of course
User:ok..thank you for the clarification doctor
User:appreciate your advice
Doctor:Thank you too
Doctor:Is that all for now
Doctor:Seems like you are done with the chat for now
Doctor:Take care
Doctor:Bye for now
Doctor:Are you there
Doctor:it seems you moved out of the chat.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor